Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 9, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jun 17, 2010, 7:17 PM CDT for 4 counties in Minnesota. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 7:17 PM CDT (00:17 UTC)
- Expired
- Jun 17, 2010, 8:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
Counties Aitkin County, MN, Cass County, MN, Crow Wing County, MN, Itasca County, MN
The radar
The Duluth radar (KDLH), 114 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:53 PM CDT | HAIL 1.75 | Swatara, MN | |
| Jun 17, 8:05 PM CDT | TORNADO | 1 Nne Haypoint, MN | PUBLIC REPORT OF A BRIEF TOUCHDOWN NEAR THE MOOSE WILLOW STATE WILDLIFE MANAGEMENT AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 2:30 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 536 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
498 WFUS53 KDLH 180017 TORDLH MNC001-021-035-061-180100- /O.NEW.KDLH.TO.W.0009.100618T0017Z-100618T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DULUTH MN 717 PM CDT THU JUN 17 2010 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN CROW WING COUNTY IN EAST CENTRAL MINNESOTA... NORTHWESTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA... EAST CENTRAL CASS COUNTY IN NORTH CENTRAL MINNESOTA... SOUTH CENTRAL ITASCA COUNTY IN NORTH CENTRAL MINNESOTA... * UNTIL 800 PM CDT * AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LITTLE PINE...OR 32 MILES NORTHEAST OF BRAINERD...MOVING NORTHEAST AT 35 MPH. * THIS POSSIBLE TORNADO WILL BE NEAR... BAIN AND WAUKENABO BY 730 PM... SWATARA AND BAIN BY 735 PM... HAYPOINT BY 740 PM... HILL CITY BY 745 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4716 9372 4693 9321 4664 9378 4680 9410 TIME...MOT...LOC 0017Z 228DEG 31KT 4679 9384 $$ TENTINGER
2 follow-up statements
928 WWUS53 KDLH 180032 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 732 PM CDT THU JUN 17 2010 MNC001-021-035-061-180100- /O.CON.KDLH.TO.W.0009.000000T0000Z-100618T0100Z/ CROW WING MN-AITKIN MN-CASS MN-ITASCA MN- 732 PM CDT THU JUN 17 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL ITASCA... EAST CENTRAL CASS...NORTHWESTERN AITKIN AND NORTHEASTERN CROW WING COUNTIES UNTIL 800 PM CDT... AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF SWATARA...OR 30 MILES SOUTH OF GRAND RAPIDS...MOVING NORTHEAST AT 30 MPH. THIS DANGEROUS STORM WILL BE NEAR... SWATARA AND HAYPOINT AROUND 740 PM CDT. HILL CITY AROUND 750 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 4716 9372 4693 9321 4664 9378 4680 9410 TIME...MOT...LOC 0032Z 222DEG 28KT 4685 9371 $$ TENTINGER
286 WWUS53 KDLH 180045 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 745 PM CDT THU JUN 17 2010 MNC001-021-035-061-180100- /O.CON.KDLH.TO.W.0009.000000T0000Z-100618T0100Z/ CROW WING MN-AITKIN MN-CASS MN-ITASCA MN- 745 PM CDT THU JUN 17 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL ITASCA... EAST CENTRAL CASS...NORTHWESTERN AITKIN AND NORTHEASTERN CROW WING COUNTIES UNTIL 800 PM CDT... AT 741 PM CDT...TRAINED WEATHER SPOTTERS REPORTED ROTATION. A TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED NEAR HAYPOINT...OR 23 MILES SOUTH OF GRAND RAPIDS...MOVING NORTHEAST AT 30 MPH. THIS DANGEROUS STORM WILL BE NEAR... HILL CITY AROUND 750 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 4687 9397 4716 9372 4693 9321 4664 9378 TIME...MOT...LOC 0044Z 222DEG 28KT 4692 9362 $$ TENTINGER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:43 PM CDT, 34 minutes earlier.
Area forecast discussion, Jun 17, 6:43 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 643 PM CDT THU JUN 17 2010 .AVIATION...00Z TAFS. NO SATELLITE IMAGERY ATTM. TSRA WILL CONTINUE TO AFFECT THE TERMINALS THROUGH 04Z IN NE MN AND 06Z IN NW WI. GUSTY SFC WINDS...WITH HIGHER GUSTS IN VCNTY OF STRONGER STORMS. WINDS WILL DIMINISH FOR A TIME AFTER STORMS END THEN CRANK UP AGAIN 13Z-14Z FRIDAY. OTHERWISE...VFR. && .PREV DISCUSSION... /ISSUED 500 PM CDT THU JUN 17 2010/ MESOSCALE UPDATE...CONCERNING SEVERE THUNDERSTORM/TORNADO POTENTIAL ACROSS CENTRAL MINNESOTA THROUGH 7 PM... ARC OF TORNADIC SUPERCELL STORMS HAS DEVELOPED FROM NW MN SSEWD TO BETWEEN ALEXANDRIA AND BRAINERD WITH SEVERAL CONFIRMED TORNADOES WITH STORM IN SOUTHEAST OTTERTAIL COUNTY. IF STORMS MAINTAIN PRESENT MOVEMENT..THEY WILL MOVE INTO CASS/CROW WING COUNTIES BETWEEN 5-530 PM. TORNADO THREAT IS VERY HIGH OVER CASS AND CROW WING COUNTIES THROUGH AT LEAST 630 PM. AIRMASS TO THE SOUTHWEST OF A LINE FROM LAKE MILLE LACS TO LAKE WINNIBIGOSHISH CONTINUES TO RAPIDLY DESTABILIZE WITH STRONG WARM/MOIST ADVECTION AND 40-50 KT LLJ. THE LARGER SCALE KINEMATIC ENVIRONMENT REMAINS VERY FAVORABLE FOR ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES...GOLF BALL AND LARGER HAIL...AND APPEARS TO BE BECOMING MORE FAVORABLE FOR STRONG WINDS. RADAR DATA FROM KDLH/KMPX/KMVX SUGGESTS NUMEROUS NEW UPDRAFTS HAVE DEVELOPING BETWEEN ST CLOUD/ALEXANDRIA AND BRAINERD. THIS MAY BE THE BEGINNING OF UPSCALE GROWTH FROM DISCRETE CELLS TO MCS DEVELOPMENT..AND THIS TRANSITION MAY BEGIN IN EARNEST OVER THE SOUTHWEST PART OF THE DULUTH CWA /CASS AND CROW WING COUNTIES/ BETWEEN 5-6 PM. AS SUCH..WE EXPECT THE DAMAGING WIND THREAT TO INCREASE SIGNIFICANTLY IN ADDITION TO TORNADOES AND HAIL OVER THE NEXT COUPLE OF HOURS. && .POINT TEMPS/POPS... DLH 52 77 54 71 / 70 10 10 10 INL 56 73 51 72 / 70 20 30 10 BRD 56 78 57 75 / 50 10 10 10 HYR 64 84 58 76 / 70 20 10 10 ASX 62 82 58 75 / 70 20 20 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR LSZ143>147. && AVIATION...GSF
Hazardous weather outlook, Jun 17, 2:42 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 242 PM CDT THU JUN 17 2010 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-181030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 242 PM CDT THU JUN 17 2010 ...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF THE NORTHLAND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ONGOING SEVERE THUNDERSTORMS OVER NORTH CENTRAL MINNESOTA WILL CONTINUE TO POSE A THREAT OF GOLF BALL SIZE HAIL AND 60 MPH WINDS THROUGH AT LEAST 5-6 PM..AFFECTING ITASCA AND KOOCHICHING COUNTIES. A WIDESPREAD AND SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS WILL OCCUR ACROSS MUCH OF THE REGION FROM LATE THIS AFTERNOON INTO TONIGHT. INTENSE SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT CENTRAL MINNESOTA BETWEEN 4 AND 8 PM... WITH STORMS RAPIDLY SPREADING EASTWARD ACROSS THE REMAINDER OF CENTRAL AND NORTHERN MINNESOTA AND NORTHWEST WISCONSIN DURING THE MID TO LATE EVENING AND OVERNIGHT. THE MOST INTENSE SEVERE WEATHER IS EXPECTED ACROSS MINNESOTA... GENERALLY WEST OF THE HIGHWAY 53 AND INTERSTATE 35 CORRIDORS... AND IN PARTICULAR AREAS FROM GRAND RAPIDS... TO LEECH LAKE... BRAINERD AND LAKE MILLE LACS. TORNADOES... THUNDERSTORM WINDS IN EXCESS OF 80 MPH... AND GOLF BALL TO BASEBALL SIZE HAIL ARE ALL POSSIBLE WITH THE STRONGEST STORMS. THESE STORMS WILL POSE A SIGNIFICANT RISK TO LIFE AND PROPERTY... AND PEOPLE ARE URGED TO STAY CURRENT WITH THE LATEST WEATHER INFORMATION THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT...AND AGAIN FROM SUNDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE REQUIRED FOR THE REMAINDER OF THE AFTERNOON INTO TONIGHT. LSZ121-140>148-181030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 242 PM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT NORTHEAST WINDS WILL BE GUSTY THIS AFTERNOON AND EVENING AS A STORM SYSTEM APPROACHES FROM THE WEST. SUSTAINED NORTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS 25 TO 30 KNOTS WILL BE POSSIBLE. SEE THE LATEST MARINE WEATHER MESSAGE FOR FURTHER DETAILS. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT MOST OF WESTERN LAKE SUPERIOR THIS EVENING AND OVERNIGHT WITH STRONG WINDS... LARGE HAIL AND FREQUENT DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT...AND AGAIN FROM SUNDAY INTO WEDNESDAY. MILLER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 17, 5:53 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
553 PM CDT THU JUN 17 2010
MNZ011-012-019-172345-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
553 PM CDT THU JUN 17 2010
...HEAVY DOWNPOURS AND GUSTY WINDS IN THE VERMILION LAKE AND
BOUNDARY WATER CANOE AREA...
AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN OVER THE EASTERN HALF OF VERMILION LAKE AND MUCH
OF THE BOUNDARY WATERS CANOE AREA IN NORTHERN SAINT LOUIS AND LAKE
COUNTIES. THE STORMS WERE TRACKING NORTHEAST AT 35 MPH.
IN ADDITION TO THE HEAVY DOWNPOURS...THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO 50 MPH. STRONG WINDS
MAY CAUSE SMALL BRANCHES OR DEAD TREES TO BE BLOWN DOWN.
LOCATIONS IMPACTED INCLUDE...
EASTERN VERMILION LAKE...PINE LAKE...CUMMINGS LAKE...BIG MOOSE
LAKE...CROOKED LAKE...FOURTOWN LAKE...AND BASSWOOD LAKE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4826 9197 4825 9189 4822 9185 4821 9172
4812 9167 4810 9154 4805 9156 4809 9124
4819 9110 4818 9108 4760 9171 4770 9297
4836 9205 4835 9201
GRANINGLocal storm report, Jun 17, 6:05 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
605 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 NW BOWSTRING 47.56N 93.83W
06/17/2010 ITASCA MN TRAINED SPOTTER
LARGE BRANCHES ABOUT 8 TO 10 INCHES IN DIAMETER AND A FEW
TREES DOWNED. DELAYED REPORT.
&&
LAMERSLocal storm report, Jun 17, 6:47 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
647 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 4 ENE BREEZY POINT 46.62N 94.14W
06/17/2010 CROW WING MN LAW ENFORCEMENT
SPOTTERS TRACKING A TORNADO ON THE GROUND NEAR PELICAN
LAKE.
&&
LAMERSSpecial weather statement, Jun 17, 6:49 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
649 PM CDT THU JUN 17 2010
MNZ035-036-180045-
NORTHERN AITKIN-SOUTH AITKIN-
649 PM CDT THU JUN 17 2010
...VERY STRONG THUNDERSTORMS HEADING FOR AITKIN COUNTY...
AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING TOWARD AITKIN COUNTY FROM THE WEST AND
SOUTH. THE STORMS SHOULD MOVE INTO THE COUNTY BY 730 PM.
THESE STORMS ARE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND POSSIBLY TORNADOES. CONTINUE TO MONITOR THE LATEST
WEATHER CONDITIONS FOR POSSIBLE SEVERE THUNDERSTORM OR TORNADO
WARNINGS. BE PREPARED TO TAKE SHELTER QUICKLY IF NECESSARY. A
TORNADO WATCH CONTINUES IN EFFECT FOR AITKIN COUNTY UNTIL 900 PM.
LOCATIONS IMPACTED INCLUDE...
WEALTHWOOD... MCGRATH... MALMO...
GLORY... GLEN... DADS CORNER...
AITKIN... ROSSBURG... ARTHYDE...
RICE LAKE... KIMBERLY... HASSMAN...
WAUKENABO... WALDECK... MCGREGOR...
LAT...LON 4701 9374 4699 9310 4623 9309 4623 9330
4628 9377
04Local storm report, Jun 17, 7:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
712 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 SE FIFTY LAKES 46.71N 94.04W
06/17/2010 CROW WING MN TRAINED SPOTTER
SOME TREE BRANCHES BLOWN DOWN.
&&
LAMERSSpecial weather statement, Jun 17, 7:16 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
716 PM CDT THU JUN 17 2010
MNZ038-180115-
PINE-
716 PM CDT THU JUN 17 2010
...VERY STRONG THUNDERSTORMS HEADING FOR PINE COUNTY...
AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING TOWARD PINE COUNTY FROM THE WEST. THE
STORMS SHOULD MOVE INTO THE COUNTY BY 800 PM.
THESE STORMS ARE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND POSSIBLY TORNADOES. CONTINUE TO MONITOR THE LATEST
WEATHER CONDITIONS FOR POSSIBLE SEVERE THUNDERSTORM OR TORNADO
WARNINGS. BE PREPARED TO TAKE SHELTER QUICKLY IF NECESSARY. A
TORNADO WATCH CONTINUES IN EFFECT FOR PINE COUNTY UNTIL 900 PM.
LOCATIONS IMPACTED INCLUDE...
WEST ROCK... POKEGAMA LAKE... ROCK CREEK...
PINE CITY... BEROUN... HINCKLEY...
FRIESLAND... SANDSTONE... CLOVERDALE...
FINLAYSON... CLOVERDALE... RUTLEDGE...
DENHAM... ASKOV... DUXBURY...
LAT...LON 4639 9233 4605 9236 4595 9268 4575 9286
4575 9311 4639 9296
04The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:12 PM CDT | Special Marine Warning | DLH | 53 min | |
| Jun 17, 7:16 PM CDT | Special Weather Statement | DLH | Pine | 59 min |
| Jun 17, 7:28 PM CDT | Tornado Warning | DLH | Crow Wing | 20 min |
| Jun 17, 7:36 PM CDT | Special Weather Statement | DLH | Carlton | 54 min |
| Jun 17, 7:39 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing, Itasca | 36 min |
| Jun 17, 7:58 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 62 min |
| Jun 17, 8:11 PM CDT | Special Marine Warning | DLH | 64 min | |
| Jun 17, 8:23 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 37 min |
| Jun 17, 8:37 PM CDT | Tornado Warning | DLH | Pine | 23 min |
| Jun 17, 8:58 PM CDT | Tornado Warning | DLH | Pine | 32 min |
| Jun 17, 9:30 PM CDT | Tornado Warning | DLH | Pine | 30 min |
| Jun 17, 10:12 PM CDT | Special Weather Statement | DLH | 48 min | |
| Jun 17, 11:05 PM CDT | Special Weather Statement | DLH | Saint Louis | 40 min |
| Jun 18, 3:23 AM CDT | Small Craft Advisory | DLH | 17 hr | |
| Jun 18, 1:16 PM CDT | Wind Advisory | DLH | Itasca, Koochiching | 6 hr |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.